# SDR 02FDEA00331

- Difficulty date: May 13, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 33,920 hours, 7,861 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: ARH7054517
- Part serial: J0447
- Condition: Failed
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AFTER SLATS RETRACTED LVL 2 AIL DEFLECT DISAGREE ALERT ILLUM'D.  REMOVED AND REPLACED LT & RT INBOARD DEFLECT AILERON ACTUATORS PER MM 27-16-01-4.  RIGGED, ADJUSTED AND TESTED OK.
